Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 91, NWS Austin/San Antonio, TX

May 11, 2015Edwards County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2015, 3:27 AM CDT for Edwards County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2015, 3:27 AM CDT (08:27 UTC)
Expired
May 11, 2015, 4:15 AM CDT
In force
48 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Edwards County, TX

The radar

The Laughlin AFB radar (KDFX), 93 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 8.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1932 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1932 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WUUS54 KEWX 110827
SVREWX
TXC137-110915-
/O.NEW.KEWX.SV.W.0091.150511T0827Z-150511T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
327 AM CDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 415 AM CDT

* AT 327 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FLOUR
  MILLS...OR 11 MILES NORTHEAST OF LOMA ALTA...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FLOUR MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3023 10035 2997 10027 2992 10070 3011 10070
TIME...MOT...LOC 0827Z 256DEG 24KT 3004 10064 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
1 follow-up statement
231 
WWUS54 KEWX 110844
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
344 AM CDT MON MAY 11 2015

TXC137-110915-
/O.CON.KEWX.SV.W.0091.000000T0000Z-150511T0915Z/
EDWARDS TX-
344 AM CDT MON MAY 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHWESTERN EDWARDS COUNTY...

AT 344 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
FLOUR MILLS...OR 14 MILES NORTHEAST OF LOMA ALTA...MOVING EAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FLOUR MILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3023 10035 2997 10027 2992 10070 3011 10070
TIME...MOT...LOC 0844Z 273DEG 20KT 3001 10054 

HAIL...1.25IN
WIND...60MPH
 
$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:24 AM CDT, 3 minutes earlier.

Area forecast discussion, May 11, 3:24 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
324 AM CDT MON MAY 11 2015

.SHORT TERM (TODAY THROUGH TUESDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH EXTENDING FROM
WYOMING TO FAR WEST TEXAS. THERE WAS A 250MB JET STREAK ACROSS THE
BIG BEND PUSHING INTO OUR CWA. THE SURFACE WINDS ACROSS OUR AREA
WERE FROM THE SOUTHEAST AND DEW POINT TEMPERATURES WERE IN THE
70S. THERE WAS A COLD FRONT STRETCHING FROM CENTRAL OKLAHOMA TO
NEAR LUBBOCK TO NORTHEASTERN NEW MEXICO. THE UPPER TROUGH AXIS
WILL MOVE TO THE NORTHEAST TODAY AND A WEAK RIDGE WILL BUILD OVER
THE REGION. BUT EVEN WITH THIS RIDGING THE FLOW WILL REMAIN
SOUTHWESTERLY. AT THE SURFACE...THE COLD FRONT WILL DROP SOUTHWARD
AND ENTER OUR CWA AROUND NOON TODAY AND GET TO THE SOUTHERN BORDER
BY TUESDAY MORNING. THE FRONT SHOULD ACT AS A FOCUS FOR CONVECTIVE
DEVELOPMENT. FORECAST SOUNDINGS SHOW 2000 TO 2500 J/KG OF CAPE AND
30 TO 35 KTS OF VERTICAL WIND SHEAR. THIS COULD PRODUCE
MULTICELLULAR STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. WE ARE IN THE SPC SLIGHT RISK AREA FOR TODAY AND IT COVERS
MOST OF OUR FORECAST AREA DUE TO THE EXPECTATION OF WIDESPREAD
STORMS ALONG THE FRONT. THE FRONT WILL STALL AND THEN RETREAT BACK
NORTHWARD TUESDAY. THIS WILL KEEP CHANCES FOR THUNDERSTORMS IN THE
FORECAST. PW WILL INCREASE TONIGHT AND TUESDAY TO 1.75 TO 2.00
INCHES. THIS WILL BRING A THREAT FOR LOCALLY HEAVY RAIN. RAINFALL
TOTALS OF 1 TO 3 INCHES ARE POSSIBLE SOUTHEAST OF A LINE FROM
BURNET TO KERRVILLE TO PEARSALL. WILL HOLD OFF ON FLASH FLOOD
WATCH FOR THE MOMENT...BUT MAY ISSUE ONE BEFORE THE DAY SHIFT.

&&

.LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
THE FRONTAL BOUNDARY WILL LIE TO THE NORTH OF OUR CWA AND THIS
WILL PROVIDE SUFFICIENT LIFT TO PRODUCE THUNDERSTORMS TUESDAY
NIGHT AND WEDNESDAY. AT THE SAME TIME ANOTHER UPPER LEVEL TROUGH
WILL MOVE THROUGH THE SOUTHWEST AND INTO THE PLAINS WEDNESDAY AND
THURSDAY. MODELS ARE SHOWING AN ADDITIONAL ONE TO TWO INCHES OF
RAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THURSDAY POPS AND QPF
WILL BEGIN TRENDING DOWNWARD. ANOTHER UPPER LEVEL TROUGH WILL DIG
DOWN ALONG THE WEST COAST AND THE DRYLINE WILL MOVE INTO OUR
NORTHWESTERN AREA. WE WILL CONTINUE TO HAVE SLIGHT TO LOW END
CHANCE POPS THROUGH THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  65  73  66  78 /  70  80  80  70  70
AUSTIN BERGSTROM INTL AIRPORT  81  66  74  67  78 /  70  80  80  70  70
NEW BRAUNFELS MUNI AIRPORT     81  67  75  68  79 /  60  80  80  70  70
BURNET MUNI AIRPORT            77  61  70  64  75 /  60  70  80  70  70
DEL RIO INTL AIRPORT           83  67  77  68  80 /  60  70  70  70  70
GEORGETOWN MUNI AIRPORT        79  62  70  65  77 /  60  80  80  70  70
HONDO MUNI AIRPORT             83  67  77  68  81 /  60  70  80  70  70
SAN MARCOS MUNI AIRPORT        82  66  74  67  77 /  70  70  80  70  70
LA GRANGE - FAYETTE REGIONAL   83  69  77  70  80 /  70  80  80  60  70
SAN ANTONIO INTL AIRPORT       82  67  76  68  79 /  60  70  80  70  70
STINSON MUNI AIRPORT           83  69  77  70  80 /  60  80  80  70  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...15
SYNOPTIC/GRIDS...05
Hazardous weather outlook, May 10, 8:13 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 PM CDT SUN MAY 10 2015

TXZ171>173-183>194-202>209-217>225-228-120115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
813 PM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE NORTHERN
HILL COUNTRY INTO METRO AUSTIN AND EASTWARD. THE PRIMARY THREAT
AREA WILL BE ALONG AND NORTH OF A LINE FROM KERRVILLE TO NEW
BRAUNFELS TO LA GRANGE. LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN HAZARDS. LOCALLY HEAVY RAIN MAY ALSO OCCUR AND PRODUCE MINOR
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE MONDAY AFTERNOON
AND EVENING WITH THE MAIN THREATS OF LARGE HAIL AND DAMAGING WINDS.
HEAVY RAIN COULD ALSO LEAD TO FLASH FLOODING.

A STALLED FRONT AND MOIST GULF AIR WILL CONTINUE TO SUPPORT
ISOLATED STRONG TO SEVERE STORMS AND HEAVY RAINFALL AGAIN ON
TUESDAY FOR THE SOUTHWESTERN HALF OF THE AREA. FLASH FLOODING
COULD BEGIN TUESDAY AFTERNOON AND WORSEN ACROSS THE AREA THROUGH
WEDNESDAY AND THURSDAY. RAINFALL TOTALS FOR THE WEEK COULD AVERAGE
4 TO 6 INCHES...WITH LOCALLY HIGHER AMOUNTS. RIVERS AND CREEKS
COULD EXPERIENCE RAPID RISES AND URBAN FLOODING IS ALSO POSSIBLE.
PLEASE STAY UP TO DATE THROUGH NEXT WEEK ON THIS EVOLVING
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT IF SEVERE STORMS OR
HEAVY RAIN DEVELOP.

In the hours before

Special weather statement, May 11, 1:54 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
154 AM CDT MON MAY 11 2015

TXZ183-110745-
VAL VERDE TX-
154 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 245 AM CDT...

AT 154 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHEAST OF JUNO...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN VAL
VERDE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2989 10093 2997 10112 3026 10101 3014 10073
TIME...MOT...LOC 0654Z 206DEG 11KT 3000 10099

ALLEN
Special weather statement, May 11, 2:40 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 AM CDT MON MAY 11 2015

TXZ183-110830-
VAL VERDE TX-
240 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VAL VERDE COUNTY
UNTIL 330 AM CDT...

AT 239 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHEAST OF PANDALE...OR 16 MILES NORTHEAST OF LANGTRY...
MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. THERE IS ALSO A LIKELY SEVERE STORM TO THE EAST OF THIS
STORM IN WESTERN VAL VERDE COUNTY. THIS STORM COULD FURTHER
INTENSIFY.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL VAL
VERDE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2989 10141 3005 10152 3024 10124 3001 10108
TIME...MOT...LOC 0739Z 238DEG 11KT 3001 10140

ALLEN
Special weather statement, May 11, 2:52 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
252 AM CDT MON MAY 11 2015

TXZ184-110830-
EDWARDS TX-
252 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS COUNTY UNTIL
330 AM CDT...

AT 250 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FLOUR MILLS...OR 9 MILES NORTH OF LOMA ALTA...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE
WITH THIS STORM AS IT CROSSES INTO EDWARDS COUNTY. WILL MONITOR
STORM IF IT RE-INTENSIFIES FOR A NEW SEVERE THUNDERSTORM WARNING.

LOCATIONS IMPACTED INCLUDE...
FLOUR MILLS AND US-277 NEAR THE SUTTON-EDWARDS COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3029 10040 2998 10038 2994 10070 3029 10070
TIME...MOT...LOC 0750Z 252DEG 21KT 3005 10073

ALLEN
Special weather statement, May 11, 3:01 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
301 AM CDT MON MAY 11 2015

TXZ183-110845-
VAL VERDE TX-
301 AM CDT MON MAY 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE COUNTY
UNTIL 345 AM CDT...

AT 300 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF LOMA ALTA...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VINEGARONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3009 10091 3017 10070 2995 10070 2992 10085
TIME...MOT...LOC 0800Z 252DEG 20KT 3003 10081

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:54 AM CDTSpecial Weather StatementEWXVal Verde51 min
May 11, 2:20 AM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 11, 2:40 AM CDTSpecial Weather StatementEWXVal Verde50 min
May 11, 2:52 AM CDTSpecial Weather StatementEWXEdwards38 min
May 11, 3:01 AM CDTSpecial Weather StatementEWXVal Verde44 min
May 11, 3:21 AM CDTAreal Flood AdvisoryEWXBurnet, Williamson114 min
May 11, 3:31 AM CDTSpecial Weather StatementEWXVal Verde44 min
May 11, 3:38 AM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 11, 4:00 AM CDTSevere Thunderstorm WarningEWXEdwards45 min
May 11, 4:23 AM CDTSevere Thunderstorm WarningEWXVal Verde52 min
May 11, 4:39 AM CDTSpecial Weather StatementEWXEdwards51 min
May 11, 4:43 AM CDTSevere Thunderstorm WarningEWXEdwards62 min
May 11, 4:50 AM CDTSevere Thunderstorm WarningEWXEdwards44 min
May 11, 5:07 AM CDTSevere Thunderstorm WarningEWXKinney, Real, Uvalde53 min
May 11, 5:21 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 11, 5:43 AM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
May 11, 5:55 AM CDTSevere Thunderstorm WarningEWXReal, Uvalde65 min
May 11, 6:52 AM CDTAreal Flood AdvisoryEWXBandera, Real, Uvalde113 min
May 11, 6:56 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde64 min
May 11, 7:01 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis119 min
May 11, 7:55 AM CDTSpecial Weather StatementEWXVal Verde50 min
May 11, 7:58 AM CDTSpecial Weather StatementEWXMedina32 min
May 11, 8:18 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 11, 8:30 AM CDTSevere Thunderstorm WarningEWXVal Verde30 min
May 11, 8:42 AM CDTSpecial Weather StatementEWXMedina33 min
May 11, 8:48 AM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
May 11, 9:01 AM CDTSpecial Weather StatementEWXKinney44 min
May 11, 9:23 AM CDTSpecial Weather StatementEWXVal Verde37 min
May 11, 10:01 AM CDTAreal Flood AdvisoryEWXVal Verde119 min
May 11, 10:24 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 11, 10:38 AM CDTSevere Thunderstorm WarningEWXVal Verde37 min
May 11, 10:48 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more56 hr
May 11, 11:06 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
May 11, 11:11 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 11, 12:36 PM CDTSpecial Weather StatementEWXFayette39 min
May 11, 12:53 PM CDTSpecial Weather StatementEWXLee52 min
May 11, 1:00 PM CDTSevere Thunderstorm WarningEWXLee30 min
May 11, 1:59 PM CDTAreal Flood AdvisoryEWXBastrop, Lee6 hr
May 11, 3:29 PM CDTSpecial Weather StatementEWXZavala31 min
May 11, 4:08 PM CDTSevere Thunderstorm WarningEWXVal Verde37 min
May 11, 4:14 PM CDTSpecial Weather StatementEWXAtascosa46 min
May 11, 4:30 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson3 hr
May 11, 4:45 PM CDTSpecial Weather StatementEWXVal Verde45 min
May 11, 5:02 PM CDTFlash Flood WarningEWXVal Verde3 hr
May 11, 5:12 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
May 11, 5:33 PM CDTSpecial Weather StatementEWXKarnes42 min
May 11, 5:38 PM CDTSevere Thunderstorm WarningEWXMaverick52 min
May 11, 5:45 PM CDTSevere Thunderstorm WarningEWXVal Verde45 min
May 11, 5:52 PM CDTSevere Thunderstorm WarningEWXKarnes23 min
May 11, 6:13 PM CDTAreal Flood AdvisoryEWXAtascosa, Karnes3 hr
May 11, 6:28 PM CDTSevere Thunderstorm WarningEWXMaverick62 min
May 11, 6:30 PM CDTSpecial Weather StatementEWXVal Verde45 min
May 11, 6:31 PM CDTSpecial Weather StatementEWXKarnes44 min
May 11, 6:42 PM CDTAreal Flood AdvisoryEWXMaverick3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.